# SDR DALA2016090706450

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 39,844 hours, 33,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON SKIN AT BS 225 BETWEEN LONGERONS LONGERS 16 - 17L.  REPAIR IAW ERA 525485-4, REV A.
